# SDR A6WA2018052545845

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 34,811 hours, 33,355 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Guide
- Part number: 601R101563
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP, INBD FLAP ROLLER GUIDE HAS ABRASION/WEAR. REPLACED
